# SDR HEEA088436

- Difficulty date: July 25, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,895 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08601344
- Condition: Unbonded
- Location: Main Rotor
- Part time: 13,945 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE NICKEL ABRASION STRIP IS UNBONDED ON THE INBOARD END.
